Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Print this page Email this page Users Online: 401
CASE REPORT
Year : 2022  |  Volume : 15  |  Issue : 4  |  Page : 598-600

Livedo reticularis in Graves' disease: Just a coincidence?


Department of General Medicine, Government Medical College and Hospital, Chandigarh, India

Correspondence Address:
Saurabh Gaba
Department of General Medicine, D-block, Government Medical College and Hospital, Sector 32, Chandigarh - 160 030
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/mjdrdypu.mjdrdypu_413_20

Rights and Permissions

A 37-year-old woman with well-controlled Graves' disease on carbimazole therapy presented with new-onset livedo reticularis (LR) on her legs which later regressed spontaneously. The history, examination, and investigations did not reveal any known cause for the lesion. Literature search has revealed only one report of LR in a patient of Graves' disease who had thyrotoxicosis and coexisting anticardiolipin antibodies. The patient in this report was euthyroid at the time of development of LR and did not have any antiphospholipid antibody. It is not clear whether this finding was incidental or there is a true association of LR with Graves' disease.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1048    
    Printed25    
    Emailed0    
    PDF Downloaded17    
    Comments [Add]    

Recommend this journal